# SDR SWAA011539

- Difficulty date: May 24, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 6,371 hours, 3,822 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 079123
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS  LIGHT COVER BROKEN AND WIRES EXPOSED AT FWD CABIN.  REMOVED AND REPLACED EEPLS COVER AND SECURED EEPLS WIRES PER MM.
